# SDR ASAA2018020423497

- Difficulty date: February 4, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Bs 298-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR LOWER SILL AREA ANGLE WAS  FOUND CORRODED AT A PREVIOUS BLEND. ACFT GROUNDED.   FOUND TO BE BEYOND THE LIMITS IAW IAW SRM 53-10-15-1A-1.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02,  AND DWG 141A8310 REV 10.
